Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Would menstrual cycle increase pain from a hernia?

Would my menstrual cycle increase pain from a hernia? I have had pain in the right side of my groin for several months now, and after my ovaries checked out just fine, my doctor believes it is a hernia although a CT scan did not find one. I have been watching for patterns in the pain, i.e. what makes it hurt more or less, and the only thing I ve noticed is that the pain is much worse during my PMS week and the first day of my period. Should I go see the surgeon my doctor recommended regarding a hernia or go back to my OB/GYN to see if something else with my female organs?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
From history it seems that your pain might be due to pre-menstrual symptoms and not due to hernia.
Take antispasmodic medicine like Dicyclomine for pain.
For confirmation of hernia, consult surgeon.
Ok and take care.
Answered: Tue, 22 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor